Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 369078, 15 pages
http://dx.doi.org/10.1155/2010/369078
Research Article

Differential Subordination Defined by New Generalised Derivative Operator for Analytic Functions

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi Selangor (Darul Ehsan), Malaysia

Received 9 June 2009; Revised 20 December 2009; Accepted 9 March 2010

Academic Editor: Dorothy Wallace

Copyright © 2010 Ma'moun Harayzeh Al-Abbadi and Maslina Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. S. Padmanabhan and R. Manjini, “Certain applications of differential subordination,” Publications de Institut Mathématique, vol. 39, no. 53, pp. 107–118, 1986. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. S. Miller and P. T. Mocanu, Differential Subordinations. Theory and Applications, vol. 225 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2000. View at MathSciNet
  3. S. S. Miller and P. T. Mocanu, “On some classes of first-order differential subordinations,” The Michigan Mathematical Journal, vol. 32, no. 2, pp. 185–195, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. P. T. Mocanu, T. Bulboaca, and G. S. Salagean, Teoria Geometrica a Functiilor Univalente, Casa Cartii de Stiinta, Cluj-Napoca, Romania, 1999.
  5. G. I. Oros, “A class of holomorphic functions defined using a differential operator,” General Mathematics, vol. 13, no. 4, pp. 13–18, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. Oros and G. I. Oros, “Differential superordination defined by Salagean operator,” General Mathematics, vol. 12, no. 4, pp. 3–10, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Ruscheweyh, “New criteria for univalent functions,” Proceedings of the American Mathematical Society, vol. 49, pp. 109–115, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. G. S. Salagean, “Subclasses of univalent functions,” in Complex Analysis—5th Romanian-Finnish Seminar, Part 1 (Bucharest, 1981), vol. 1013 of Lecture Notes in Mathematics, pp. 362–372, Springer, Berlin, Germany, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. K. Al-Shaqsi and M. Darus, “On univalent functions with respect to k-symmetric points defined by a generalized Ruscheweyh derivatives operator,” Journal of Analysis and Applications, vol. 7, no. 1, pp. 53–61, 2009. View at Google Scholar · View at MathSciNet
  10. F. M. Al-Oboudi, “On univalent functions defined by a generalized Salagean operator,” International Journal of Mathematics and Mathematical Sciences, no. 25–28, pp. 1429–1436, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. Darus and K. Al-Shaqsi, “Differential sandwich theorems with generalised derivative operator,” International Journal of Computational and Mathematical Sciences, vol. 2, no. 2, pp. 75–78, 2008. View at Google Scholar · View at MathSciNet
  12. B. C. Carlson and D. B. Shaffer, “Starlike and prestarlike hypergeometric functions,” SIAM Journal on Mathematical Analysis, vol. 15, no. 4, pp. 737–745, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Ponnusamy, “Differential subordination and starlike functions,” Complex Variables. Theory and Application, vol. 19, no. 3, pp. 185–194, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet